# SDR ASOA201709220001

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 32,708 hours, 23,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 HAS CORROSION BETWEEN BS 310 - 319.  MAINTENANCE REPLACED THE STRINGER.
